Equate Extra Strength Acetaminophen Pain Reliever Caplets, 500 mg, 500 Count, 2 Pack

★★★★★ 4.7 21 Bewertungen

€6.29
Preis bei Onlinekauf
Kostenloser Versand 30 Tage kostenlose Rückgabe

Verkauft und versendet von www.castellidiario.com.ar
Wir bemühen uns, Ihnen genaue Produktinformationen anzuzeigen. Hersteller, Lieferanten und andere stellen die hier gezeigten Angaben bereit.
€6.29
Preis bei Onlinekauf
Kostenloser Versand 30 Tage kostenlose Rückgabe

Wie möchten Sie Ihren Artikel erhalten?
Die ersten 30 Tage sind kostenlos! Wählen Sie den Tarif an der Kasse.
Versand
Ankunft 05.10.
Kostenlos
Abholung
In der Nähe prüfen
Lieferung
Nicht verfügbar

Verkauft und versendet von www.castellidiario.com.ar
30 Tage kostenlose Rückgabe Details

Produktdetails

Artikelnummer 240184957 Erscheinungsdatum 2026/07/16 Listenpreis €6.29 Modellnummer 240184957
Kategorie

Compare to the active ingredient in Extra Strength Tylenol Caplets. Don't let your day be derailed by aches, pains or fever. Find strong, fast-acting headache and fever relief with Equate Extra Strength Acetaminophen Caplets, 500 mg. This pain reliever and fever reducer helps to temporarily relieve minor aches and pains due to the common cold, headache, backache, minor pain of arthritis, toothache, muscular aches, premenstrual and menstrual cramps. Also helps to temporarily reduce fever. These easy-to-swallow caplets are an aspirin-free and caffeine-free option to help put symptoms behind you. For adults and children 12 years and over.

  • Active Ingredient: The active ingredient in Equate Extra Strength Acetaminophen is 500 mg of acetaminophen, pain reliever and fever reducer. Compare to Extra Strength Tylenol active ingredient
  • Pain Relief: Temporarily relieves minor aches and pains due to the common cold, headache, backache, minor pain of arthritis, toothache, muscular aches, and premenstrual and menstrual cramps
  • Fever Reducer: Equate Extra Strength Acetaminophen Caplets, 500 mg is a fast-acting fever reducer
  • Extra Strength: Equate Extra Strength Acetaminophen Caplets, 500 mg provides strong, fast-acting relief of minor aches and pains, and fever
  • Easy-to-swallow caplets are aspirin, caffeine and gluten free. For adults and children age 12 years and over. The package is child resistant
Over-the-counter medicine type Pain Relief
Health concern Arthritis, Cold, Body Aches & Pains
Active ingredients Acetaminophen
Medicine strength 500mg
Dosage Take 2 caplets every 6 hours
Instructions Directions: Do not take more than directed (see overdose warning). Adults and children 12 years and over: take 2 caplets every 6 hours while symptoms last; do not take more than 6 caplets in 24 hours, unless directed by a doctor; do not use for more than 10 days unless directed by a doctor; Children under 12 years: ask a doctor.
Brand Equate
Age group Adult
Form Caplet
Symptoms minor aches and pains due to the common cold, headache, backache, minor pain of arthritis, toothache, muscular aches, premenstrual and menstrual cramps
Flavor Unflavored
Required storage condition Cool & Dry Place Storage
Ingredient preference Gluten-Free
Features Medicated
Ingredient properties Hypoallergenic
Treatment effective time 6 h
Inactive ingredients Carnauba wax, corn starch*, croscarmellose sodium*, hypromellose, polyethylene glycol, povidone, pregelatinized starch, sodium starch glycolate*, stearic acid. (*may contain one or more of these ingredients).
Size 1000 Count
Count per pack 1000
Product net content parent 1000 Count
Net content statement 100 caplets
Product net content uom Count
Items included false
Retail packaging Single Piece
Gender Unisex

Korrektur der Produktinformationen

Wenn Sie Unvollständigkeiten oder Fehler in den Produktinformationen auf dieser Seite bemerken, nutzen Sie bitte das Korrekturformular unten.

Korrekturanfrage

Kundenbewertungen

4.7 von 5
★★★★★
21 Bewertungen | 9 Rezensionen
So wird die Artikelbewertung berechnet
Alle Bewertungen anzeigen
5 Sterne
86% (18)
4 Sterne
2% (0)
3 Sterne
1% (0)
2 Sterne
1% (0)
1 Stern
10% (2)
Sortieren nach

Für dieses Produkt liegen derzeit keine schriftlichen Bewertungen vor.